Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

170 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes fatigue, nausea and loss of appetite?

Answered by
Dr.
Dr. Rini

Cardiologist

Practicing since :2010

Answered : 140 Questions

default
Posted on Fri, 3 Mar 2017 in Digestion and Bowels
Question: HI, ok as short as I can symptoms are no appetite nausea at eve assoc with any kind of eating. Bipolar not responding to anything, feels like sugar pills, fatigue, menopause assoc with hours of a hot flash at a time, dizziness, blurred vision in and out. Labs all on high end of normal CNBC metabolic etc but one did say total protein at 60. Unsourced yea chronic pain in arthritic areas no anti inflammatory helping. Tylenol 3 helps for just a bit. I b s flared up cbc I meant
Your turn when ready please
doctor
Answered by Dr. Rini 4 hours later
Brief Answer:
Side effect of drugs.

Detailed Answer:
Hi
Thanks for your query,
As per your history you are on a number of drugs,Loss in appetite and nausea can be side effect of most the drugs you are on.
Dizziness,Fatigue nausea is the most common side effect of Gabapentin and most of the drugs used in treatment of bipolar disorder.
Tyelenol is a very week anti inflammatory if arthritic pain is more you can take tramadol in combination with paracetamol for few days.
Overall to improve your appetite i would suggest you to take some overcounter Probiotic for few weeks,Probiotic will help you in digestion,As most of the medicines you are on are toxic to liver you can aslo take a potent liver tonic like sylimarin,This will help you to increase your appetite.
Apart from medicines-
Eat lot of fruits and fresh vegetable.
Try to take lots of curd and yoghurt in food.
Eat home made food.
Avoid oily and spicy foods.

Thank you!
Above answer was peer-reviewed by : Dr. Kampana
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,   ,   ,  
Drug/Medication ,  

Recent questions on  Gabapentin

doctor1 MD

Im a 39 yo female with migraine headaches that started 1 year ago yesterday. I also developed horner s syndrome with left eyelid drooping, left pupil smaller than right, no sweating on the left side of my face and the left side of my face does not turn red when the rest of my face does. I had multiple scans done to rule out all life threatening causes of the Horner s syndrome. One of my doctors also recommended I have a mammogram. I was then diagnosed with DCIS of the left breast and underwent a mastectomy which was 100% curative. My head/neck pain persists. I m currently taking gabapentin and verapamil to control the pain on a daily basis. Occasionally that is not enough and I have to take maxalt or norco. Occasionally there isn t anything I can do at home and I go to the ED. Any thoughts?

doctor1 MD

I am taking the following drugs and am experiencing exercise induced asthma. Female age 68. Beginning and very mild COPD. Lisonopril/hctz, Gabapentin, 100 mg, Glimepiride (diabetic), Sertraline HCL, 50 mg, Pantoprazole, 20 mg, Biotin, Magnesium Gluconate, Stool Softener, D3, low dose aspirine, Metformin HCL 500, Rescue inhaler which doesn t seem to help, Singulair and am supposed to use bipap with ASV but the ASV portion seems to wake me up. Is the combination of these drugs giving me breathing problems? Also, when I did the sleep studies, I took Ambien. Can that cause the study to be inaccurate?

doctor1 MD

I have been taking gabapentin to treat my back pain becos of prolapsed discs around neck and lower back. Recently the pain becomes more unbearable so I was advised to take Suniton paracetamol with omeraperazole (antacid). I realised that each time after taking Suniton, I will have chest discomfort, and lots of burpings and fratulence. Kindly advise?

doctor1 MD

I have had a burning sensation and numbness in my left leg for a month now. my doctor prescribed Tramadol, but it did not help. I called him today and he prescribed me gabapentin 100 mg. will this medicine ease the burning pain in my left leg. I cant stand this pain anymore.

doctor1 MD

i have crirrocis quit drihking 2years but i have bad itching

doctor1 MD

My entire right arm keeps falling asleep whenever I sleep, regardless of my position. This has been happening for over a week. I have a history of both stroke and neuropathy. I am a 54 yr old woman.

doctor1 MD

Hi my name is XXXXXXX I take trazodone, gabapentin and duloxetine HCL DR, with oxycodon-acetaminophen7.5-325 witch I have to drug test for. I was just told my test came back showing I have taken lorazepam . this is not the first time for this...